| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to the reported trauma appears very likely.However, to confirm an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
Following a trauma to the head, hearing performance with the device was affected.
Event or Problem Description
Following a trauma to the head, hearing performance with the device was affected.Re-implantation is planned, but no date has been disclosed.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The active electrode also showed some additional damage to the electrode wires, as being caused by minute device mobility.The reported accident or impact might have weakened the fixation of the implant, consequently leading to electrode mobility.Other mechanical damages found are attributable to the removal surgery.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
Following a trauma to the head, hearing performance with the device was affected.The user was reimplanted.